Bleeding at the same time each day on the pill - Women's Health

Women's Health

29,100 members3,296 posts

Bleeding at the same time each day on the pill

Anon0121_ profile image

I am on the combined pill. It started when I last took my pill free break, I experienced a really heavy period which is heavier than normal and it lasted longer than normal aswell. I had spotting for about 10 days afterwards aswell but at the same time everyday (it would stop but in the evenings start again) , this then stopped but 8 days ago I have started bleeding at the same time every day. I take my pill at roughly 8am and by 9pm I’m in pain cramping and bleeding but by morning I’m not bleeding at all including during the day time which is pain free. I did notice after having the vaccine my periods seemed way heavier not sure if it’s just my body adjusting to everything as I have been stressed recently. I am due to take another break on the pill and hope it gets better afterwards but has anyone else experienced this or does anyone think it may be more serious than just a hormonal problem?

You may also like...